# SDR MALA110297

- Difficulty date: December 26, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 10,329 hours, 6,607 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AFT LAVATORY WARNING LIGHT CAME ON AND ENTIRE CREW COULD DETECT SMOKE.  PERFORMED CHECKLIST AND RETURNED TO DEPARTURE.  FOUND ODOR TO BE COMPRESSOR WASH SOLUTION.  PERFORMED PACK RUN IAW AMM 21-00 AND ENGINE RUNS IAW 71-00.
